Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|luckygurly7 - Tue May 19, 2009 12:08 am||
My youngest child is nearly 4 and its been that about long since my tubal. Here recently..the days prior to my period are nearly unbearable. I get flu like symtoms.like a cross between morning sickness and car sickness..way nasuated.weird body aches and pains..diarrea..chills..and sometimes real bad migrane like headaches. The symptoms ususally subside once my period begins. Although this round..Im still experiencing all those symtoms minus the bad headache. IS THIS NORMAL????
|Debbie Miller, RN - Tue Jun 09, 2009 11:39 pm||
There are a number of women who report unpleasant symptoms following tubal ligation - sometimes referred to as post tubal ligation syndrome. Most women do not have trouble following the procedure but some opt for reversal to try and improve their quality of life. Hormones affect women in different ways and it is difficult to really know if there is a cause and effect here or if it is merely coincidental.
You should have an exam by a doctor to determine if there might be other causes of your symptoms. This should involve blood testing for hormones, thyroid disorder, iron levels, etc. Take with you to your appointment a good history including a diary documenting your symptoms in connection with your cycle. It will be helpful for the doctor to determine the cause of the problems.
Since you are noticing cyclic changes there is a good possibility this is hormonal but you should not make this assumption without checking out all possibilities. You should also be sure to eat well - a healthy diet can often help many unpleasant symptoms.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.